Paper Information

Journal:   SCIENTIA IRANICA   2014 , Volume 21 , Number 3 (TRANSACTIONS D: COMPUTER SCIENCE AND ENGINEERING AND ELECTRICAL ENGINEERING); Page(s) 861 To 869.
 
Paper: 

SOLUTIONS OF A FEW NONLINEAR WAVE EQUATIONS IN ENGINEERING SCIENCES

 
 
Author(s):  MOHAMAD JAWAD A.J., KUMAR S., BISWAS A.*
 
* DEPARTMENT OF MATHEMATICAL SCIENCES, DELAWARE STATE UNIVERSITY DOVER, DE, 19901-2277, USA
 
Abstract: 

This paper obtains the soliton and other solutions to a few nonlinear wave equations that arise on a daily basis in various engineering disciplines and other fields. The sine-cosine method is adopted to extract these solutions. The ansatz method is also implemented to obtain a singular soliton solution to the Schrodinger-Hirota equation that is studied in electrical engineering in the context of nonlinear ber optics. In this context, both Kerr law and power law nonlinearity are going to be addressed. There are several constraint conditions that will be listed in order for the solutions to exist.

 
Keyword(s): NONLINEAR PDES, EXACT SOLUTIONS, NONLINEAR WAVES, GARDNER EQUATION, SINE-COSINE FUNCTION METHOD, THE SCHRODINGER- HIROTA EQUATION, PERTURBED BURGERS EQUATION, GENERAL BURGERS- FISHER EQUATION
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 83
 
Latest on Blog
Enter SID Blog